# SDR ASAA2018061875074

- Difficulty date: June 17, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 38,962 hours, 11,877 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 5732
- Condition: Failed
- Location: Refueling Panel
- Part time: 38,958 hours, 11,875 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK GAUGE ON REFUEL PANEL DOES NOT INDICATE CORRECTLY.  ACFT GROUNDED.  REMOVED AND REPLACED THE CENTER REFUEL QUANTITY INDICATOR,  OPS CHECKED GOOD IAW AMM 28-41-61.
